On the generalized Ramanujan-Nagell equation $x^{2} - D = p^{n}$
Acta Arithmetica, Tome 58 (1991) no. 3, pp. 289-298
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_58_3_289_298,
author = {Maohua Le},
title = {On the generalized {Ramanujan-Nagell} equation $x^{2} - D = p^{n}$},
journal = {Acta Arithmetica},
pages = {289--298},
year = {1991},
volume = {58},
number = {3},
doi = {10.4064/aa-58-3-289-298},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-58-3-289-298/}
}
Maohua Le. On the generalized Ramanujan-Nagell equation $x^{2} - D = p^{n}$. Acta Arithmetica, Tome 58 (1991) no. 3, pp. 289-298. doi: 10.4064/aa-58-3-289-298
Cité par Sources :